MathSciNet Relay Station
MathSciNet bibliographic data
MR1134719 65G05 (44A35 65T20)
Calvetti, Daniela A stochastic roundoff error analysis for the convolution. Math. Comp. 59 (1992), no. 200, 569–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement